# SDR ASOA2015022512273

- Difficulty date: February 23, 2015
- Submitted: February 25, 2015
- Operation: Air carrier
- Aircraft: N707EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10057
- Aircraft time: 30,297 hours, 21,222 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Dirty
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS PAX DOOR VERY DIFFICULT TO OPEN.  CLEANED AND LUBED PAX DOOR ROLLERS AND MATING SURFACES IAW AMM 52-10-00.  OPS CHECK GOOD, NO FURTHER DEFECTS NOTED.
